cough-cold-icon
Hi sir I'm tuberculosis patient
Sir I have recently fever sweet sputum and motion sir I'm countisly drugs daily tuberculosis sir I have no side effects but 1week sir this problems
240 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Would like to see you with all records.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?

This question featured in :

Anti tuberculosis drugs side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.